Alice Fialowski, A. Fialovski
Alice Fialowski, A. Fialovski
Professzor of Mathematics, Eötvös Loránd University
Verified email at cs.elte.hu
Title
Cited by
Cited by
Year
Construction of miniversal deformations of Lie algebras
A Fialowski, D Fuchs
Journal of Functional Analysis 161 (1), 76-110, 1999
1211999
An example of formal deformations of Lie algebras
A Fialowski
Deformation theory of algebras and structures and applications, 375-401, 1988
1031988
Deformation theory of infinity algebras
A Fialowski, M Penkava
Journal of Algebra 255 (1), 59-88, 2002
682002
Global deformations of the Witt algebra of Krichever–Novikov type
A Fialowski, M Schlichenmaier
Communications in Contemporary Mathematics 5 (06), 921-945, 2003
542003
On the classification of graded Lie algebras with two generators
A Fialowski
Vestnik Moskov. Univ. Ser. I Mat. Mekh 2, 62-64, 1983
481983
Global geometric deformations of current algebras as Krichever-Novikov type algebras
A Fialowski, M Schlichenmaier
Communications in mathematical physics 260 (3), 579-612, 2005
442005
Deformations of some infinite‐dimensional Lie algebras
A Fialowski
Journal of mathematical physics 31 (6), 1340-1343, 1990
391990
A characterization of nilpotent Leibniz algebras
A Fialowski, AK Khudoyberdiyev, BA Omirov
Algebras and Representation Theory 16 (5), 1489-1505, 2013
322013
Leibniz algebra deformations of a Lie algebra
A Fialowski, A Mandal
Journal of mathematical physics 49 (9), 093511, 2008
322008
Versal deformations of Leibniz algebras
A Fialowski, A Mandal, G Mukherjee
Journal of K-Theory 3 (2), 327-358, 2009
312009
Representations of Leibniz algebras
A Fialowski, ÉZ Mihálka
Algebras and Representation Theory 18 (2), 477-490, 2015
282015
A comparison of deformations and orbit closure
A Fialowski, J O’Halloran
Communications in Algebra 18 (12), 4121-4140, 1990
271990
Deformations of four-dimensional Lie algebras
A Fialowski, M Penkava
Communications in Contemporary Mathematics 9 (01), 41-79, 2007
262007
Cohomology of graded Lie algebras of maximal class
A Fialowski, D Millionschikov
Journal of Algebra 296 (1), 157-176, 2006
262006
VERSAL DEFORMATIONS OF THREE-DIMENSIONAL LIE ALGEBRAS AS L ALGEBRAS
A Fialowski, M Penkava
Communications in Contemporary Mathematics 7 (02), 145-165, 2005
242005
About Leibniz cohomology and deformations of Lie algebras
A Fialowski, L Magnin, A Mandal
Journal of Algebra 383, 63-77, 2013
202013
Formal deformations, contractions and moduli spaces of Lie algebras
A Fialowski, M Penkava
International Journal of Theoretical Physics 47 (2), 561-582, 2008
202008
Deformations of Lie algebras
A Fialowski
Mat. Sbornyik USSR 127 (169), 476-482, 1985
191985
Formal rigidity of the Witt and Virasoro algebra
A Fialowski
Journal of mathematical physics 53 (7), 073501, 2012
182012
Global Geometric Deformations of the Virasoro algebra, current and affine algebras by Krichever–Novikov type algebras
A Fialowski, M Schlichenmaier
International Journal of Theoretical Physics 46 (11), 2708-2724, 2007
182007
The system can't perform the operation now. Try again later.
Articles 1–20